Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Sore nipples, pressure feeling in stomach, symptoms of pregnancy, was late for the previous depo shot, had unprotected intercourse. Pregnancy chances?

Okay, so I m on the depo shot, I ve only had it twice and at the end of the month I m due for the next one. But I was late for the last one. Anyway, I ve been having symptoms I ve never felt before. Sore nipples , black spotting a couple weeks ago, nausea , headaches , backaches , and now a pressure feeling in my stomach. I m very active with my partner and we use no protection or pull-out methods. I know the depo is a strong birth control, but could i actually be pregnant?
Asked On : Sun, 15 Apr 2012
Answers:  2 Views:  218
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
It is very unlikely that you are pregnant, very few failures with Depo. If you were actually late for the last shot, more than 13 weeks, you should not have received the shot. A home pregnancy test will tell you if you are pregnant. If it is negative, the side effects may be due to nearing the end of the Depo cycle, these side effects can be minimized by taking the Depo at 11 week intervals and receiving the shot early in the window of opportunity, not late.
Answered: Sun, 15 Apr 2012
I find this answer helpful
General & Family Physician Dr. Haseena Hamdani's  Response
HI,
Welcome to HCM,
How many days late are you for the next dose?All these symptoms could be the indication of withdrawl bleeding. While you are on Depo, you might have various menstrual irregularity. Were you getting periods while on depo ?
If you have delayed your dose for more than a month, you may become pregnant also, so then you must do pregnancy test before you take your next dose.
Take care!
Answered: Sun, 15 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor